MathSciNet Relay Station
MathSciNet bibliographic data
MR1979424 (2004d:34002) 34-02 (34K11)
Wang, Zhi-cheng; Stavroulakis, Ioannis P.; Qian, Xiang-zheng A survey on the oscillation of solutions of first order linear differential equations with deviating arguments. Appl. Math. E-Notes 2 (2002), 171–191 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement